International Journal of Statistics and Applied Mathematics
2019, Vol. 4, Issue 6, Part A
A Study of Mathematical Model of Tumor Growth by Multicellular Tumor SpheroidsAuthor(s):
Dr. RN ShuklaAbstract:
In this paper we describe some elements of mathematical modeling of tumor growth by multicellular tumor spheroids. We present deterministic mathematical model most often used for description of tumor growth. Development of a model, based on some biological assumption, is also illustrated by one example. Discribed model are tested and compared by ability to describe experimental data.Pages: 32-36 | Views: 396 | Downloads: 15Download Full Article: Click Here
How to cite this article:
Dr. RN Shukla. A Study of Mathematical Model of Tumor Growth by Multicellular Tumor Spheroids. Int J Stat Appl Math 2019;4(6):32-36.